# SDR IPXA2025091098119

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 69,172 hours, 23,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SECURE SMALL YELLOW HANDLE FOR MAIN CABIN DOOR TO SECURE DOOR FOR FLIGHT FROM THE INSIDE. CLEANED DEBRIS AND LUBED ARMING HANDLE AS REQ. PERFORMED OPS CHECK IRW AMM 52-12-00. OPS CHECK GOOD AT THIS TIME.
